Open Access
Translator Disclaimer
2013 Convergence Theorems for Total Asymptotically Nonexpansive Mappings in Hyperbolic Spaces
Liang-cai Zhao, Shih-sen Chang, Xiong Rui Wang
J. Appl. Math. 2013(SI23): 1-5 (2013). DOI: 10.1155/2013/689765

Abstract

The purpose of this paper is to introduce the concept of total asymptotically nonexpansive mappings and to prove some Δ-convergence theorems of the iteration process for this kind of mappings in the setting of hyperbolic spaces. The results presented in the paper extend and improve some recent results announced in the current literature.

Citation

Download Citation

Liang-cai Zhao. Shih-sen Chang. Xiong Rui Wang. "Convergence Theorems for Total Asymptotically Nonexpansive Mappings in Hyperbolic Spaces." J. Appl. Math. 2013 (SI23) 1 - 5, 2013. https://doi.org/10.1155/2013/689765

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 06950821
MathSciNet: MR3124604
Digital Object Identifier: 10.1155/2013/689765

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2013 • No. SI23 • 2013
Back to Top